Browse "MA-Journal Papers(저널논문)" byIssue Date

Jump to a point in the index:

Showing results 81 to 100 of 1673

81
TREE PIVOT-MINORS AND LINEAR RANK-WIDTH

Dabrowski, K. K.; Dross, F.; Jeong, J.; Kante, M. M.; Kwon, O-J.; Oum, Sang-ilresearcher; Paulusma, D., ACTA MATHEMATICA UNIVERSITATIS COMENIANAE, v.88, no.3, pp.577 - 583, 2019-09

82
Statistics for products of traces of high powers of the Frobenius class of hyperelliptic curves in even characteristic

Bae, Sunghanresearcher; Jung, Hwanyup, INTERNATIONAL JOURNAL OF NUMBER THEORY, v.15, no.7, pp.1519 - 1530, 2019-08

83
Tangle-Tree Duality: In Graphs, Matroids and Beyond

Diestel, Reinhard; Oum, Sang-ilresearcher, COMBINATORICA, v.39, no.4, pp.879 - 910, 2019-08

84
Genomic GPS: using genetic distance from individuals to public data for genomic analysis without disclosing personal genomes

Kim, Kunhee; Baik, Hyungryulresearcher; Jang, Chloe Soohyun; Roh, Jin Kyung; Eskin, Eleazer; Han, Buhm, GENOME BIOLOGY, v.20, no.1, 2019-08

85
The Dirichlet problem for a complex Hessian equation on compact Hermitian manifolds with boundary

Gu, Dongwei; Ngoc Cuong Nguyenresearcher, ANNALI DELLA SCUOLA NORMALE SUPERIORE DI PISA-CLASSE DI SCIENZE, v.18, no.4, pp.1189 - 1248, 2019-08

86
HOLDER CONTINUOUS SOLUTIONS OF THE MONGE-AMPERE EQUATION ON COMPACT HERMITIAN MANIFOLDS

Kolodziej, Slawomir; Ngoc Cuong Nguyenresearcher, ANNALES DE L INSTITUT FOURIER, v.68, no.7, pp.2951 - 2964, 2019-08

87
Subgroup Growth of Virtually Cyclic Right-Angled Coxeter Groups and Their Free Products

Baik, Hyungryulresearcher; Petri, Bram; Raimbault, Jean, COMBINATORICA, v.39, no.4, pp.779 - 811, 2019-08

88
Degree three invariants for semisimple groups of types B, C, and D

Baek, Sanghoonresearcher, ADVANCES IN MATHEMATICS, v.351, pp.195 - 235, 2019-07

89
Is a typical bi-Perron algebraic unit a pseudo-Anosov dilatation?

Baik, Hyungryulresearcher; Rafiqi, Ahmad; Wu, Chenxi, ERGODIC THEORY AND DYNAMICAL SYSTEMS, v.39, pp.1745 - 1750, 2019-07

90
Interactive Effect of Diurnal Temperature Range and Temperature on Mortality, Northeast Asia

Lee, Whanhee; Chung, Yeonseungresearcher; Choi, Hayon Michelle; Kim, Dahye; Honda, Yasushi; Guo, Yue-Liang Leon; Kim, Ho, EPIDEMIOLOGY, v.30, pp.S99 - S106, 2019-07

91
SPIKE LAYER SOLUTIONS FOR A SINGULARLY PERTURBED NEUMANN PROBLEM: VARIATIONAL CONSTRUCTION WITHOUT A NONDEGENERACY

Byeon, Jaeyoungresearcher; Moon, Sang-Hyuck, COMMUNICATIONS ON PURE AND APPLIED ANALYSIS, v.18, no.4, pp.1921 - 1965, 2019-07

92
Unsmoothable group actions on compact one-manifolds

Baik, Hyungryulresearcher; Kim, Sang-hyun; Koberda, Thomas, JOURNAL OF THE EUROPEAN MATHEMATICAL SOCIETY, v.21, no.8, pp.2333 - 2353, 2019-07

93
A family of weakly holomorphic modular forms for Gamma(0)(2) with all zeros on a certain geodesic

Choi, SoYoung; Im, Bo-Haeresearcher, ACTA ARITHMETICA, v.190, no.1, pp.57 - 74, 2019-07

94
NERVES, MINORS, AND PIERCING NUMBERS

Holmsen, Andreasresearcher; Kim, Minki; Lee, Seunghun, TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v.371, no.12, pp.8755 - 8779, 2019-06

95
On the Schertz conjecture

Koo, Ja-Kyungresearcher; Yoon, Dong Sung, PROCEEDINGS OF THE EDINBURGH MATHEMATICAL SOCIETY, v.62, no.3, pp.837 - 845, 2019-06

96
RECENT DEVELOPMENT OF IMMERSED FEM FOR ELLIPTIC AND ELASTIC INTERFACE PROBLEMS

Jo, Gwanghyun; Kwak, Do Youngresearcher, JOURNAL OF THE KOREAN SOCIETY FOR INDUSTRIAL AND APPLIED MATHEMATICS, v.23, no.2, pp.65 - 92, 2019-06

97
Optimal throughput analysis of multiple channel access in cognitive radio networks

Park, Sangdon; Hwang, Gangukresearcher; Choi, Jun Kyunresearcher, ANNALS OF OPERATIONS RESEARCH, v.277, no.2, pp.345 - 370, 2019-06

98
A bandwidth theorem for approximate decompositions

Condon, Padraig; Kim, Jaehoonresearcher; Kuhn, Daniela; Osthus, Deryk, PROCEEDINGS OF THE LONDON MATHEMATICAL SOCIETY, v.118, no.6, pp.1393 - 1449, 2019-06

99
Note on the mean values of derivatives of quadratic Dirichlet L-functions in function fields

Bae, Sunghanresearcher; Jung, Hwanyup, FINITE FIELDS AND THEIR APPLICATIONS, v.57, pp.249 - 267, 2019-05

100
Geometric multigrid algorithms for elliptic interface problems using structured grids

Jo, Gwanghyun; Kwak, Do Youngresearcher, NUMERICAL ALGORITHMS, v.81, no.1, pp.211 - 235, 2019-05

Discover

Type

Open Access

Subject

. next

rss_1.0 rss_2.0 atom_1.0